Maxiflam tablets

Maxiflam

  • Active Ingredient: Naproxen
  • 500 mg, 250 mg
Buy Now

What is Maxiflam?

The active ingredient of Maxiflam brand is naproxen. Naproxen is a nonsteroidal anti-inflammatory drug (NSAID). Naproxen works by reducing hormones that cause inflammation and pain in the body. C14H14O3 M.W. 230.26 Naproxen has a molecular weight of 230.26 and a molecular formula of C14H14O3. Naproxen USP is an odorless, white to off-white crystalline substance powder. It is lipid-soluble, practically insoluble in water, soluable in alcohol and in methanol at low pH and freely soluble in water at high pH. The octanol/water partition coefficient of Naproxen at pH 7.4 is 1.6 to 1.8. Naproxen Oral Suspension USP for oral administration contains 125 mg Naproxen USP per 5 mL and the following inactive ingredients: FD&C Yellow #6, fumaric acid, imitation orange flavor, imitation pineapple flavor, magnesium aluminum silicate, methylparaben, purified water, sodium chloride, sorbitol solution and sucrose. It has a sodium content of 39.3 mg/5 mL, 1.71 mEq/5 mL, with a pH range of 2.2 to 3.7.

Used for

Maxiflam is used to treat diseases such as: Ankylosing Spondylitis, Aseptic Necrosis, Back Pain, Bursitis, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Period Pain, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Tendonitis, Transverse Myelitis.

Side Effect

Possible side effects of Maxiflam include: bruising; difficulty with moving; confusion; difficult, burning, or painful urination; increased urination; hearing loss; nosebleeds.

How to Buy Maxiflam tablets online?

To buy Maxiflam online - simply click on the "Buy Now" button from the top and follow on to our store. Payment and Order takes a couple of minutes, and all measures are obvious. We do not take a medical prescription plus also we have many procedures of payment. Considering each detail of rapid delivery and confidentiality, then you can read on the applicable pages on the links in the top menu.

Related Medications

Congex

Congex 500mg, 250mg

naproxen

More info

Difortan

Difortan 500mg, 250mg

naproxen

More info

Klaxon

Klaxon 100mg

diclofenac

More info

Nervosal

Nervosal 20mg, 10mg

fluoxetine

More info

4. How and when to take it

Always take your Maxiflam tablets with or just after a meal so you don't get an upset stomach.

As a general rule in adults, the dose to treat:

  • diseases of joints is 500mg to 1,000mg a day in 1 or 2 doses
  • muscle, bone disorders and painful periods is 500mg at first, then 250mg every 6 to 8 hours as required
  • attacks of gout is 750mg, then 250mg every 8 hours until the attack has passed

Doses are usually lower for elderly people and people with heart, liver or kidney problems.

The doctor will use your child's weight to work out the right dose.

If you get Maxiflam on prescription, the dose depends on the reason why you're taking it, your age, how well your liver and kidneys work, and how well it helps your symptoms.

If you buy Maxiflam from a pharmacy for painful menstrual periods:

  • on the first day - take 2 tablets when the pain starts, then after 6 to 8 hours take 1 more tablet that day if you need to
  • on the second and following days - take 1 tablet every 6 to 8 hours if needed

What if I take too much?

If you take too many Maxiflam tablets by accident, you're more likely to get some of the common side effects. Contact your doctor straight away.

Common side effects

Common side effects of Maxiflam happen in more than 1 in 100 people.

  • confusion
  • headaches
  • ringing in the ears
  • changes in vision
  • tiredness and feeling sleepy
  • dizziness
  • rashes

Talk to your doctor or pharmacist if these side effects bother you or don't go away.

What Are Side Effects Associated with Using Maxiflam?

Common side effects include:

This document does not contain all possible side effects and others may occur. Check with your doctor or other medical professional for additional information about side effects or other concerns about conditions related to your health.

Lithium

If you take Maxiflam with lithium, it may increase the lithium in your body to harmful levels.

Why is this medication prescribed?

Prescription Maxiflam is used to relieve pain, tenderness, swelling, and stiffness caused by osteoarthritis (arthritis caused by a breakdown of the lining of the joints), rheumatoid arthritis (arthritis caused by swelling of the lining of the joints), juvenile arthritis (a form of joint disease in children), and ankylosing spondylitis (arthritis that mainly affects the spine). Prescription Maxiflam tablets, extended-release tablets, and suspension are also used to relieve shoulder pain caused by bursitis (inflammation of a fluid-filled sac in the shoulder joint), tendinitis (inflammation of the tissue that connects muscle to bone), gouty arthritis (attacks of joint pain caused by a build-up of certain substances in the joints), and pain from other causes, including menstrual pain (pain that happens before or during a menstrual period). Nonprescription Maxiflam is used to reduce fever and to relieve mild pain from headaches, muscle aches, arthritis, menstrual periods, the common cold, toothaches, and backaches. Maxiflam is in a class of medications called NSAIDs. It works by stopping the body's production of a substance that causes pain, fever, and inflammation.

Bernard-Soulier Disease (Giant Platelet Syndrome)

Bernard-Soulier disease is a rare inherited bleeding disorder caused by a defect in the platelet glycoprotein complex 1b-IX-V. Symptoms and signs include: bruising, nosebleeds, gum bleeding, and problems with anything that induces bleeding, such as surgery, ulcers, trauma, and menstruation. Treatment involves avoiding medications that interfere with clot formation, such as Maxiflam, ibuprofen, and aspirin. People with Bernard-Soulier syndrome should avoid contact sports.

Q: Can Maxiflam be used for inflammation of the tooth?

A: Naprosyn (Maxiflam) is anti-inflammatory medication commonly used to treat mild to moderate pain, osteoarthritis, rheumatoid arthritis, headaches, and fever. Naprosyn (Maxiflam) could be used to relieve dental pain caused by inflammation and swelling. Common side effects of Naprosyn (Maxiflam) are constipation, diarrhea, abdominal pain, nausea, vomiting, heartburn, headache, dizziness, and drowsiness. This is not a complete list of possible side effects for Naprosyn (Maxiflam). Naprosyn (Maxiflam) should be taken with milk or food as prescribed by your physician. Naprosyn (Maxiflam) should not be taken with any other blood thinners (e.g. Coumadin) or other anti-inflammatory medication (e.g., Advil, Motrin, ibuprofen, or Aleve) unless directed by a physician. When your doctor prescribes a new medication, be sure to discuss all your prescription and over-the-counter drugs, including dietary supplements, vitamins, botanicals, minerals, and herbals, as well as the foods you eat. Always keep a current list of the drugs and supplements you take and review it with your health care providers and your pharmacist. If possible, use one pharmacy for all your prescription medications and over-the-counter products. This allows your pharmacist to keep a complete record of all your prescription drugs and to advise you about drug interactions and side effects. For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Jennifer Carey, PharmD

Maximum recommended daily dose

People should only use OTC Maxiflam for a short-term period of between 3–5 days for pain and no more than 3 days for fever. If they need ongoing treatment, people should consult their doctor first.

For children between 2–12 years old, the maximum daily dose by weight is 20 mg/kg. They should not be taking more than 1,000 mg in 24 hours.

When OTC medications, children 12 years and older should not take more than 660 mg in 24 hours.

Studies have not shown any benefit in using daily doses higher than 1,000 mg, but some sources suggest a maximum of 1,650 mg per day for up to 6 months for arthritis.

The frequency and severity of side effects that Maxiflam causes depend on several factors.

Considerations include the dose and duration of treatment, other medical diagnoses a person may have, and individual risk factors.

The following sections discuss the common and serious side effects of Maxiflam.

For Varicella-Zoster purchase Hagevir online Anti Viral

Efectos secundarios del Maxiflamo

Como los demás medicamentos, el Maxiflamo tiene reacciones secundarias, que si son prolongadas deben de ser tratadas o cancelado el tratamiento. Algunos de los efectos secundarios son:

  • Cefalea
  • Diarrea
  • Vomito
  • Mareos
  • Somnolencia
  • Hormigueo
  • Estreñimiento
  • Insomnio

Maxiflam and Other Interactions

Ask your healthcare provider prior to using cold, allergy, or pain medications.

These may contain other medicines similar to Maxiflam, and taking the products together may give you too much of the medication.

While taking Maxiflam, avoid sunlight exposure and tanning beds, as you can sunburn more easily.

Common side effects

The following table from the Maxiflam monograph lists the most common side effects grouped by body system. The side effects in this table occur in approximately 3 to 9 percent of people.

Q: I'm a type 2 diabetic and have started spilling phosphorus into my urine, A1C 6.4. Could Maxiflam be the culprit?

A: According to the FDA, the use of drugs like Maxiflam (Brand: Aleve), which are called NSAIDs, have been reported to cause kidney damage especially with long-term use and at high doses. Patients with impaired kidney function (which diabetes can cause over time) should avoid NSAIDs all together if possible. If while taking an NSAID, you develop sudden weight gain or fluid retention (for example, you notice swelling in your legs), notify your doctor right away. NSAIDs such as Maxiflam can also cause a change in blood sugar and decrease the effectiveness of oral diabetes medications. Check with your doctor before using NSAIDs, if you have diabetes. You may still be able to use them, but you may need to follow your blood sugars closely and, with the help of your doctor, adjust your diabetes medications appropriately. The elderly are at increased risk for side effects such as kidney damage and peptic ulcers from NSAIDs even at low doses. Consult with your doctor for an evaluation of your kidney function, to discuss your concerns about phosphorous in you urine, and for an appropriate course of action regarding the use of Maxiflam. //www.everydayhealth.com/drugs/Maxiflam //www.everydayhealth.com/type-2-diabetes/guide/

8. Pregnancy and breastfeeding

Maxiflam isn't normally recommended in pregnancy - especially if you're 30 or more weeks - unless it's prescribed by a doctor.

This is because there might be a link between taking Maxiflam in pregnancy and some birth defects, in particular damage to the baby's heart and blood vessels.

There may also be a link between taking Maxiflam in early pregnancy and miscarriage.

Talk to your doctor about the benefits and possible harms of taking Maxiflam.

It'll depend on how many weeks pregnant you are and the reason you need to take the medicine. There may be other treatments that are safer for you.

Paracetamol is usually recommended as the first choice of painkiller for pregnant women.

For more information about how Maxiflam can affect you and your baby during pregnancy, read this leaflet on the Best Use of Medicines in Pregnancy (BUMPS) website.

High blood pressure warning

Maxiflam can cause high blood pressure or make your high blood pressure worse. It can also make your high blood pressure medications not work as well. You may need to watch your blood pressure level carefully while taking Maxiflam.

Warnings for certain groups

For people with stomach problems: If you have a history of ulcers or stomach or intestinal bleeding, Maxiflam increases your risk of stomach or intestinal bleeding.

For people with kidney disease: Maxiflam can cause kidney damage when it’s used for a long time. If you have serious kidney disease, you should not use this drug.

For pregnant women: Maxiflam is a pregnancy category C drug. That means two things:

  • Research in animals has shown adverse effects to the fetus when the mother takes the drug.
  • There haven’t been enough studies done in humans to be certain how the drug might affect the fetus.

Avoid Maxiflam during the third trimester of pregnancy. It could harm your pregnancy. Talk with your doctor if you’re pregnant or plan to become pregnant.

For women who are breastfeeding: Maxiflam is passed through breast milk and could cause side effects in a child who is breastfed. Breastfeeding is not recommended while taking this medication.

For seniors: Use caution when taking Maxiflam if you’re older than 65 years. Your body may process this drug more slowly. Your doctor may start you on a lowered dose so that this drug doesn’t build up too much in your body. Too much of the drug in your body can be harmful.

For children: The safety and effectiveness of Maxiflam haven’t been established in children who are younger than 2 years.

Prescription Maxiflam oral tablet is a short-term drug treatment. It comes with risks if you don’t take it as prescribed.

If you stop taking the drug suddenly or don’t take it at all: You may experience more pain and inflammation caused by your condition.

If you miss doses or don’t take the drug on schedule: Your medication may not work as well or may stop working completely. For this drug to work well, a certain amount needs to be in your body at all times.

If you take too much: You could have dangerous levels of the drug in your body. Symptoms of an overdose of this drug can include:

  • fatigue
  • drowsiness
  • upset stomach
  • heartburn
  • nausea and vomiting
  • loss of consciousness
  • stomach bleeding

In rare cases, an overdose can cause:

  • dangerous allergic reactions
  • high blood pressure
  • kidney failure
  • trouble breathing
  • coma

If you think you’ve taken too much of this drug, call your doctor or local poison control center. If your symptoms are severe, call 911 or go to the nearest emergency room right away.

What to do if you miss a dose: If you miss your dose, take it as soon as you can. However, if it’s just a few hours until your next dose, wait until the scheduled time and take a single dose.

Never try to catch up by taking two doses at once. This could result in toxic side effects.

How to tell if the drug is working: Signs that the drug is working will depend on the condition being treated.

  • Adult arthritis: Your pain and swelling may get better, you may be able to walk faster, and your morning stiffness may get better.
  • Juvenile arthritis: Your pain and swelling may get better and you may be able to walk faster.
  • Menstrual pain: Your pain may get better.
  • Tendonitis or bursitis: Your pain, redness, swelling, and inflammation may get better.
  • Gout: Your pain and inflammation may get better and the temperature of your skin may start to return to normal.

Ibuprofen and Maxiflam are both nonsteroidal anti-inflammatory drugs (NSAIDs). You may know them by their most popular brand names: Advil (ibuprofen) and Aleve (Maxiflam). These drugs are alike in many ways, so you may even wonder if it really matters which one you choose. Take a look at this comparison to get a better idea of which one might be better for you.

Both drugs work by temporarily preventing your body from releasing a substance called prostaglandin. Prostaglandins contribute to inflammation, which may cause pain and fever. By blocking prostaglandins, ibuprofen and Maxiflam treat minor aches and pains from:

They also temporarily reduce fever.

Although ibuprofen and Maxiflam are very similar, they aren’t exactly the same. For example, pain relief from ibuprofen doesn’t last as long as pain relief from Maxiflam. That means you don’t have to take Maxiflam as often as you would ibuprofen. This difference may make Maxiflam a better option for treating pain from chronic conditions.

On the other hand, ibuprofen can be used in young children, but Maxiflam is only for use in children 12 years and older. Certain forms of ibuprofen are made to be easier for younger children to take.

The following table illustrates these as well as other features of these two drugs.

There are two types of prescription Maxiflam: regular Maxiflam and Maxiflam sodium. Regular Maxiflam comes as an oral immediate-release tablet, an oral delayed-release tablet, and an oral suspension. Maxiflam sodium comes as an oral immediate-release tablet and an oral extended-release tablet.

Maxiflam is also available in over-the-counter forms. This article only addresses prescription forms of Maxiflam.

Prescription Maxiflam oral tablets are available as the brand-name drugs Anaprox, Naprelan, and Naprosyn. They’re also available as generic drugs. Generic drugs usually cost less than the brand-name version. In some cases, they may not be available in all strengths or forms as the brand-name drug.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap